-configurations with simple edge basis and their corresponding quasigroup identities
Archivum Mathematicum (1993)
- Volume: 029, Issue: 3-4, page 187-195
- ISSN: 0044-8753
Access Full Article
topAbstract
topHow to cite
topReferences
top- Configurations in algebraic nets, Kishinev, 1979. (in Russian) (1979) MR0544665
- Bases of web configurations, Publications de l’ Institut mathématique (nouvelle série) 38(52), 21-30. MR0837378
- On universal quasigroup identities, Math. Bohem. 17 (1992), 20-32. (1992) MR1154051